A Caltech Library Service

Exterior powers of π-divisible modules over fields

Hedayatzadeh, S. Mohammad Hadi (2014) Exterior powers of π-divisible modules over fields. Journal of Number Theory, 138 . pp. 119-174. ISSN 0022-314X. doi:10.1016/j.jnt.2013.10.023.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Let O be the ring of integers of a non-Archimedean local field and π a fixed uniformizer of O. We prove that the exterior powers of a π -divisible O-module scheme of dimension at most 1 over a field exist and commute with field extensions. We calculate the height and the dimension of the exterior powers in terms of the height of the given π -divisible O-module scheme.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2014 Elsevier Inc. Received 15 May 2013. Received in revised form 23 October 2013. Accepted 29 October 2013. Available online 4 February 2014. Communicated by Urs Hartl.
Subject Keywords:p-divisible group; Barsotti–Tate group; Dieudonné theory; Exterior power
Record Number:CaltechAUTHORS:20140410-111346394
Persistent URL:
Official Citation:S. Mohammad Hadi Hedayatzadeh, Exterior powers of π-divisible modules over fields, Journal of Number Theory, Volume 138, May 2014, Pages 119-174, ISSN 0022-314X, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:44855
Deposited By: Ruth Sustaita
Deposited On:10 Apr 2014 19:59
Last Modified:10 Nov 2021 16:57

Repository Staff Only: item control page